Skip to content

Yunshui Liang, Lu-Chuan Ceng, Sheng-Long Cao, Adrian Petrușel, Wenhuo Su, Yue Zhang, On a system of fuzzy fractional differential inclusion coupled with quasi-variational-hemivariational inequalities

Full Text: PDF
DOI: 10.23952/jnva.10.2026.6.08

Volume 10, Issue 6, 1 December 2026, Pages 1201-1223

 

Abstract. In this paper, we investigate a coupled system (FFDIQVHVI) which consists of a fuzzy fractional differential inclusion and a quasi-variational-hemivariational inequality (QVHVI) with a variable constraint set in Banach spaces. First, we obtain a uniqueness and existence theorem for QVHVI under some appropriate assumptions. Then, we prove the nonemptiness of the mild solution set for FFDIQVHVI. Also, we show that the set of all mild trajectories of FFDIQVHVI is compact. Our proof is based on the fixed point theorem of condensing set-valued operators, fuzzy set theory, and theory of measure of noncompactness. Finally, we use a nonlinear quasistatic thermoelastic frictional contact problem with implicit obstacles to illustrate our abstract results.

 

How to Cite this Article:
Y. Liang, L.C. Ceng, S.L. Cao, A. Petrușel, W. Su, Y. Zhang, On a system of fuzzy fractional differential inclusion coupled with quasi-variational-hemivariational inequalities, J. Nonlinear Var. Anal. 10 (2026), 1201-1223.